Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Subordination Results of p-Valent Functions Defined by Linear Operator
Current Issue
Volume 3, 2015
Issue 3 (June)
Pages: 50-57   |   Vol. 3, No. 3, June 2015   |   Follow on         
Paper in PDF Downloads: 63   Since Aug. 28, 2015 Views: 1950   Since Aug. 28, 2015
R. M. EL-Ashwah, Department of Mathematics, Faculty of Science, Damietta University, New Damietta, Egypt.
M. E. Drbuk, Department of Mathematics, Faculty of Science, Damietta University, New Damietta, Egypt.
In this paper, we investigate some interesting differential subordination properties for certain subclasses of p-valent functions which are defined here by means of linear operator defined by El-Ashwah and Drbuk [11]. Further, few interesting convolution properties are obtained.
Analytic Functions, Convex Functions, Linear Operators, Differential Subordination
M. Abramowitz and I. A. Stegun, Hand book of mathematical functions, Dover Publications, Inc., New York, (1971).
F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Indian J. Math. Math. Sci. 25-28 (2004), 1429--1436.
M . K. Aouf, R. M. El-Ashwah and S. M. El-Deeb, Some inequalities for certain -valent functions involving an extended multiplier transformations, Proc. Pakistan Acad. Sci., 46 (2009), no. 4, 217-221.
M. K. Aouf and A. O. Mostafa, On a subclass of n-p-valentprestarlike functions, Comput. Math. Appl., (2008), no. 55, 851-861.
M. K. Aouf, A. O. Mostafa and R. M. El-Ashwah, Sandwich theorems for P -valent functions defined by a certain integral operator, Math. Comput. Modelling, 53 (2011), 1647-1653.
M . K. Aouf and T. M. Seoudy, On differential sandwich theorems of analytic functions defined by generalized Salagean integral operator, Appl. Math. Letter 24 (2011), 1364-1368.
A. Catas, On certain classes of p-valent functions defined by multiplier transformations, in Proc. Book of the International Symposium on Geometric Functions Theory and Applications, Istanbul, Turkey, (August 2007), 241-250.
N. E. Cho and T. H. Kim, Multiplier transformations and strongly close-to-convex functions, Bull. Korean Math. Soc., 40 (2003), no. 3, 399-410.
N. E. Cho and H. M. Srivastava, Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modeling, 37 (2003), no. 1-2, 39-49.
R. M. El-Ashwah and M. K. Aouf, Some properties of new integral operator, Acta Univ. Apulensis, 24 (2010), 51-61.
R. M. El-Ashwah and M. E. Drbuk, Subordination Properties of p-Valent Functions defined by Linear Operators, British J. Math. Comput. Sci., 4 (2014), no. 21, 3000-3013 .
T. M. Flett, The dual of an identity of Hardy and Littlewood and some related inequalities, J. Math. Anal. Appl., 38 (1972), 746-765.
D. J. Hallenbeck and St. Rusheweyh, Subordination by convex functions, Proc. Amer. Math. Soc., 52 (1995), 191-195.
M. Kamali and H. Orhan, On a subclass of certianstarlike functions with negative coefficients, Bull. Korean Math. Soc., 41 (2004), no. 1, 53-71.
V. Kiryakova, Generalized Fractional Calculus and Applications, Pitman Research Notes in Mathematics Series, 301, John Willey & Sons, Inc. New York, 1994.
S. S. Kumar, H. C. Taneja and V. Ravichandran, Classes multivalent functions defined by Dziok-Srivastava linear operaor and multiplier transformations, Kyungpook Math. J., (2006), no. 46, 97-109.
S. S. Miller and P. T. Mocanu, Differential Subordinations. Theory and Applications, in monographs and textbooks in pure and applied mathematics, 225, Marcel Dekker, New York, (2000).
S. S. Miller and P. T. Mocanu, Differential superordinations and univalent functions, Michigan Math. J., 28 (1981), no. 2, 157--171.
J. Patel, Inclusion relations and convolution properties of certain subclasses of analytic functions defined by generalized Salagean operator, Bull. Belg. Math. Soc. Simon Stevin, 15 (2008), 33-47.
J. Patel and P. Sahoo, Certain subclasses of multivalent analytic functions, Indian J. Pure Appl. Math., 34 (2003), 487-500.
J. K. Prajapat, Subordination and superordination preserving properties for generalized multiplier transformation operator, Math. Comput. Modeling, 55 (2012), 1456-1465.
G. S. Salagean, Subclasses of univalent functions, Lecture Notes in Math. (Springer-Verlag) 1013(1983), 362-372.
H. M. Srivastava, M. K. Aouf and R. M. El-Ashwah, Some inclusion relationships associated with a certain class of integral operators, Asian European J. Math., 3 (2010), no. 4,667-684.
H. M. Srivastava and S. Owa (Eds.), Curent topics in analytic function theory, World Scientific, Singapore, (1992).
H. M. Srivastava, K. Suchithra, B. Adolf Stephen and S. Sivasubramanian, Inclusion and neighborhood properties of certian subclasses of multivalent functions of complex order, J. Ineq. Pure Appl. Math., 7(2006), no. 5, Art. 191 ,1-8.
J. Stankiewicz and z. Stankiewicz, Some applications of the Hadamard convolution in the theory of functions, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 40 (1986), 251-265.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved